Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Weighted entire functions

Author: K. Raman Unni
Journal: Bull. Amer. Math. Soc. 71 (1965), 514-516
MathSciNet review: 0174747
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 68627
  • 2. R. P. Boas Jr., Representations for entire functions of exponential type, Ann. of Math. (2) 39 (1938), no. 2, 269–286. MR 1503405,
  • 3. G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, New York, 1934.
  • 4. A. R. Harvey, The mean of a function of exponential type, Amer. J. Math. 70 (1948), 181-201. MR 24981
  • 5. J. Korevaar, Fourier transforms of generalized functions, Sympos. Harmonic Analysis and Related Integral Transforms, Vol. 2, Cornell Univ., Ithaca, N. Y., 1956.
  • 6. M. Plancherel and G. Pólya, Fonctions entières et intégrales de Fourier multiples, Comment. Math. Helv. 9 (1938), 110-163.

Additional Information


American Mathematical Society